# SDR A6WA201040821

- Difficulty date: November 11, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATT RIB CRACKED.  REPAIRED BATT RIB WS 53.60 IAW REO 601-57-51-046, REV B, REPAIR NR 2.
